U.S. doctors online nowAsk doctors free
Australia
A member asked:

I have been on accutane for about two months now and my face colour has become darker. what can i do? i wear sunscreen already

1 doctor answer1 doctor weighed in
Dr. Christine Hom
Pediatrics 31 years experience
Probably fine: Is your acne getting better? The skin that was inflamed can heal with more color or less color. This is normal. Accutane can also make you photosensitive. Apply sunscreen liberally and often, and consider wearing a brimmed hat.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Aug 19, 2015

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.